# SDR AALA971037

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retract Cylinder
- Part number: 39281375001
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - FLT 802 - AFTER TAKEOFF SFO WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  RECYCLED LANDING GEAR WITH SAME RESULTS.  EXTENDED LANDING GEAR AND AIRCRAFT RETURNED TO SFO, LANDING WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR RETRACT CYLINDER.  SERVICED NOSE LANDING GEAR STRUT WITH HYDRAULIC FLUID AND NITROGEN.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
